# SDR DALA2017121308558

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 10,042 hours, 3,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Short
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9567040)  DOOR 1R WILL NOT ARM. MAINTENANCE FOUND  GIRT BAR TO SHORT, CHANGED GIRT BAR PER B737 AMM 25-66. OPS CHK OK.
